# SDR USAA2013011000028

- Difficulty date: December 14, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 FILIFORM CORROSION ON CENTER FITTING AT LOWER CUT-OUT OF RIGHT FORWARD PASSENGER/CREW DOOR WAY BETWEEN FR16 TO FR20, S23R.  REPLACED CENTER FITTING BETWEEN FR16 TO FR20, S23R IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53112109.
